JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 101
Characterizations of Convex Vector Functions and Optimization

    Authors: Claudio Cusano, Matteo Fini, Davide La Torre,  
    Keywords: Nonsmooth optimization, Vector optimization, Convexity  
    Date Received: 29/03/04  
    Date Accepted: 01/11/04  
    Subject Codes:

90C29, 90C30, 26A24

    Editors: Alexander M. Rubinov (1940-2006),  

In this paper we characterize nonsmooth convex vector functions by first and second order generalized derivatives. We also prove optimality conditions for convex vector problems involving nonsmooth data.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login